# SDR HNAA0100038

- Difficulty date: June 22, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 4,546 hours, 5,219 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE INDICATION FLUXED FROM 0-20 PSI AND THEN WENT TO ZERO WITH NO ASSOCIATED WARNING LIGHT.  CREW SHUT DOWN THE ENGINE.  MAINTENANCE CLEANED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER CONNECTOR.
